Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

My heart is beating fast and i feel like i am gonna pass out. What could be the reason?

why do i feel so shky and like my heart is beating fastt and i feel like im gonna pass out?
and i feel like i need to take deep breathes? i ate 7 coffee candies but is says 1 serving size is 4 so its not from that right? ughhh. help pz n ty. btw, im 17 so ya...
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Ignore the above comment. Sounds like an anxiety attack, or just too much caffeine given that you are only 17. However, if your pulse is fast, you feel like you are going to faint, getting short of breath (like you say you are experiencing), a trip to the doctor or ER might not be a bad idea. You could have diabetes, hypoglycemia ,SVT, atrial fibrillation (doubtful) or maybe even an allergic reaction to something you came in contact with. Without knowing a lot of other info (vitals, medical history, family history, recent exposures, glucose check....) we cannot say for sure. I'd get checked out really soon (tonight!) to be safe.
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor